# SDR 2025FA0000114

- Difficulty date: January 28, 2025
- Submitted: February 18, 2025
- Operation: General aviation
- Aircraft: N725QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20663
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 8,922 hours, 5,211 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION FOUND CORROSION AROUND FASTENER HOLES ON THE LOWER FUSELAGE AFT SECTION AT FS 779 LH STRINGER 21L AND AT FS 779 AT THE CHIN FAIRING FASTENER HOLE.
